Length of Kenalog injection dose
By Jeanette Smith from Nashville, TN on January 07, 2006
Category: Kenalog-40 (Injection)
When receiving an injection for Kenalog, how long does the dosage stay in your system. The side effects experienced have been restlesness, anxiety and mood changes....somewhat depressed.
Please let me know as soon as you can. Thank you.
Jeanette E. Smith
Kenalog injection, shoulder/suprascapular nerve region
I RECEIVED AN INJECTION OF 40 MG KENALOG INTO THE SHOULDER NEAR THE SUPRASCAPULAR NERVE FOR SHOULDER PAIN AND POSSIBLE SUPRASCAPULAR NERVE INTRAPEMENT.
By karen from louisville ky on February 06, 2006 | Reply |
A few remarks about Kenalog injection/dosage
I have been experiencing severe left shoulder and arm pain since last August. I have undergone MRI of the cervical, thoracic, shoulder and subclavicular regions as well as total body bone scan, EMG and nerve conduction. I have seen 2 neurosurgeons, a neurologists, rheumatologist (I was diagnosed with Lupus in 1991) and orthopedists.
Even though on previous occasions when I have been given Medrol dose pak and had very disturbing side effects, I was at the point where I was willing to try anything to have the pain go away. I was told by several doctors that Kenalog is different from most steroids.
So I had 40 mgs. of Kenalog placed into the shoulder (1/16/06). The very next morning I had intense burning along the top of the shoulder from the base of the neck to the upper most arm (on a recent MRI of the shoulder this area shows moderate inflammation). I also experienced for about 8-10 days inability to sleep even with Ambien, extreme nightmares, uncontrollable crying, very close to suicidal feelings. Those feelings are gone but the intense burning has not. I keep an ice pack on my shoulder 24 hrs a day.
Is there a way to counter-act this burning. How long will it last.
My shoulder pain is no better, in fact it is worse with this new burning sensation.
I know I won't ever take steroids of any kind again but how can I make the burning stop.
By Karen from louisville, ky on February 07, 2006 | Reply |
Write a Reply